# SDR ASAA2017120522792

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 48,019 hours, 16,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-2 DOOR HAS DAMAGED LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSY PER AMM 33-51-01-960-801 - OPS NORMAL.
